# SDR FDEA201603020765

- Difficulty date: March 2, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 76,367 hours, 17,978 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC0154502
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP, OTBD HINGE FWD, ACTUATOR ATTACHMENT OTBD LUG BORE, FOUND CORRODED.   FOUND OUT OF LIMITS IAW CMM 57-44-07. REPAIRED IAW EA 1-5750-T0323807 PART 1. REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
